Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4362641, 11 pages
https://doi.org/10.1155/2017/4362641
Research Article

Efficient Techniques for Solving the Periodic Projected Lyapunov Equations and Model Reduction of Periodic Systems

Department of Mathematics and Physics, North South University, Dhaka, Bangladesh

Correspondence should be addressed to M. Monir Uddin; ude.htuoshtron@niddu.rinom

Received 8 September 2016; Revised 17 January 2017; Accepted 22 January 2017; Published 14 February 2017

Academic Editor: Masoud Hajarian

Copyright © 2017 Mohammad-Sahadet Hossain and M. Monir Uddin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad-Sahadet Hossain and M. Monir Uddin, “Efficient Techniques for Solving the Periodic Projected Lyapunov Equations and Model Reduction of Periodic Systems,” Mathematical Problems in Engineering, vol. 2017, Article ID 4362641, 11 pages, 2017. doi:10.1155/2017/4362641